Calpol SixPlus Fastmelts

From £3.49

Calpol SixPlus Fastmelts are paracetamol-containing melt-in-the-mouth tablets, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for children aged above 6 years, in the treatment of headaches, cold and flu, earache, toothache and sore throats.

SKU: N/A Category:
  • Contains paracetamol
  • Colour and sugar free
  • Works quickly and effectively
  • Genuine medication
  • All medications sourced in the UK

Additional information

Package Size:

12 Tablets, 24 Tablets